# SDR SWAA2024012634363

- Difficulty date: December 21, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; LEFT SIDE PLATE HAS SURFACE CORROSION FROM STA767-787 AROUND FASTENER HOLES<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.036' REMAINING THICKNESS). SIDE PLATE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REPAIRED L/H SIDE PLATE STA 727G + 10 TO STA 787+10 PER SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5. WORK ACCOMPLISHED ON NON ROUTINE TASK CARD # TTG8Q00QFQ3L LINE # 2286.;[03] C/W REPAIR WORK DOCUMENTED ON TTG8Q00QFQ3L RII
